# SDR AMTA200200921

- Difficulty date: August 6, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N186
- Make and model: Cessna T337G
- Aircraft serial: P3370207
- Aircraft time: 69,815 hours, 31,076 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1540275121
- Part serial: DA304
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN TRANSIT DOOR AND FE'S LT GEAR DOOR LIGHTS CAME ON IN CLIMB.
